Coldmol
Veuillez vous connecter afin que nous puissions vous informer d'une réponse
Coldmol is indicated for the relief of the symptoms associated with cold and influenza such as nasal congestion, sniffing, headache, minor aches and pains. Each uncoated tablet contains: Paracetamol BP 500 mg, Phenylephrine Hydrochloride BP 5 mg, Chlorpheniramine Maleate BP 2 mg, Caffeine (anhydrous) BP 15 mg.
Aucun avis trouvé